advertisement
Question
Posted by: A | 2004/10/26

Sweetners and mental issues

For those of you with health / mental issues - read below - stop taking sweetners in your tea/coffee..............they all contain aspartame - I know I am stopping TODAY!

Symptoms of Aspartame Disease are: Fibromylagia symptoms, spasms, shooting pains, cramps, vertigo, numbness in the legs, dizziness, headaches, tinnitus, joint pain, depression, anxiety attacks, slurred speech, blurred vision, blindness and memory loss. Formaldehyde is classed with chemicals like Arsenic and Cyanide – DEADLY POISONS!
Kills as surely as the other two, only slower and causes all kinds of neurological problems. It changes the brain’s chemistry and is a reason for severe seizures. According to the College of Physicians, the Phenylalanine in Aspartame depletes Serotonin, and causes manic depression, panic attacks, rage and violence.


Hope you take heed

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sounds like some rather alarming info you found there, but I doubt that it's reliable, as aspartame had to be exhaustively tested before being marketed, and if there was any good evidence of such serious effects, it would have been withdrawn from the market. And most of these are such gross and serious efects that they'd be awfully easy to notice, Chelle asks the best question, always check who PAID for the "research" you read aboutm, and compare it with who would benefit most if the findings were true.
And Lulu raises the other crucial point --- the AMOUNT that might have bad effects. Water can be entirely safe ; but take enough of it in the wrong way, and you drown. That doesnt mean we must ban water.
And thank goodness it's mg per Kg !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Chelle | 2004/10/26

Ah - that makes more sense - thanks. Still ALOT but it paints a completely different picture :)

Reply to Chelle
Posted by: lulu | 2004/10/26

Sorry! Typo. (o: It's 50mg per KG body weight per day.

Reply to lulu
Posted by: Chelle | 2004/10/26

Lulu - is that 50 mg of sweetner for every mg of body weight? It that is the case then I would think that no matter what product is consumed at that kind of ratio would be deadly. Even if I drank 50mg's of water for every mg of body weight - I think I might drown. I must have the wrong end of the stick :)

Reply to Chelle
Posted by: Chelle | 2004/10/26

Interesting. I can't help but wonder whether the sugar industry is doing this research.

Reply to Chelle
Posted by: lulu | 2004/10/26

Your research is very impressive, but you fail to mention that you need to take a dosage of more than 50mg/mg body weight (as ruled by the FDA as Allowable Daily Intake) for it to be the poison you describe. Not sure about you, but I sure as hell don't take that many sweetner pills in my coffee per day!

An even scarier thought is the bug spray and mozzie mats we inhale in much higher doses every day. How many of the ingredients in these substances are good for you?

Sorry to be harsh, but if you research Panado and Eno, you'll find that they too can kill when taken in vast quantities.

Reply to lulu

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement